# SDR ASAA2024041849121

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 4,208 hours, 1,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17A SIDEWALL EXIT SIGN FELL OFF. GROUNDED - YES. RESECURED 17A SIDEWALL EXIT SIGN COVER AS REQUIRED. OK FOR SVC.
